# SDR CALA2023042401225

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: R534207992001
- Condition: Cracked
- Location: Fr68str22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 STR 22 LH HAS CRACK AT FLANGE LOWER RADIUS BEGINS AT IB RADIUS & EXTENDS OB APPROX 1.20" PER LCQ N/R 9298469/ 40469 , AT LH FR68 STR22LH PER PART 2A OF LATEST REVISION OF ACFT FLT CYCLES. PERFORM REPEAT INSPS NOT TO EXCEED ECRA 5341-01388 ON OR BEFORE ACFT REACHES 45000 TOTAL INTERVALS OF 2500 FLT CYCLES. INTERIM REPAIR ACCOMPLISHED IAW ECRA 5341-01388 WITHOUT DEVIATION. ACCOMPLISH INITIAL INSP.  LC-10 INTERIM REPAIR ACCOMPLISHED IAW ECRA 5341-01388 PART 1A.  DIP GE TOMC-APPROVAL FROM SC1ELBYC COMMENT NERATED TO ACCOMPLISH INITIAL INSPS  PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01388 ON OR BEFORE THE ACFT REACHES 45,000 TOTAL FLT CYCLES. PERFORM REPEAT INSP NOT TO EXCEED INTERVALS OF 2,500 FLT CYCLES.
